# SDR AALA202111298265

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CREASE ANGLE BETWEEN STA 951 AND STA 997 AT STR 17R AND RBL 64, MEASURING L=3.0 IN, W=6.0 IN, D=0.08 IN. REPLACED CREASE ANGLE WITH NEW IAW SRM 51-40-02.
